# SDR ASOA201101883

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 25,237 hours, 18,799 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Irs
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IRS REVERTED IN FLIGHT TRIED TO RESET LOST ALL ATTITUDE AND HEADING INFO WAS IN STRAIGHT FLIGHT.  IRS WERE MORE THAN 6 MILES OFF POSITION.  EMERGENCY DECLARED AS A PRECAUTION.  PREFORMED OPS CHECK OF IRS SYS IAW AMM 34-45-00.  NO DEFECTS NOTED AT THIS TIME.
